Previous |  Up |  Next


Banach function space; uniformly upper; uniformly lower $\ell $-estimate; Hardy type operator
In this paper the notions of uniformly upper and uniformly lower $\ell $-estimates for Banach function spaces are introduced. Further, the pair $(X,Y)$ of Banach function spaces is characterized, where $X$ and $Y$ satisfy uniformly a lower $\ell $-estimate and uniformly an upper $\ell $-estimate, respectively. The integral operator from $X$ into $Y$ of the form \[ K f(x)=\varphi (x) \int _0^x k(x,y)f(y)\psi (y)\mathrm{d}y \] is studied, where $k$, $\varphi $, $\psi $ are prescribed functions under some local integrability conditions, the kernel $k$ is non-negative and is assumed to satisfy certain additional conditions, notably one of monotone type.
[1] C.  Bennett and R.  Sharpley: Interpolation of Operators. Acad. Press, Boston, 1988. MR 0928802
[2] J.  Lindenstrauss and L.  Tzafriri: Classical Banach Spaces. II.  Function Spaces. Springer-Verlag, , 1979. MR 0540367
[3] A.  V.  Bukhvalov, V. B.  Korotkov, A. G.  Kusraev, S. S.  Kutateladze and B. M.  Makarov: Vector Lattices and Integral Operators. Nauka, Novosibirsk, 1992. (Russian) MR 1190005
[4] J.  Musielak: Orlicz Spaces and Modular Spaces. Lecture Notes in Math.  1034. Springer-Verlag, Berlin-Heidelberg-New York, 1983. MR 0724434
[5] V. D.  Stepanov: Nonlinear Analysis. Function Spaces and Applications 5. Olympia Press, 1994, pp. 139–176. MR 1322312
[6] E. N.  Lomakina and V. D.  Stepanov: On Hardy type operators in Banach function spaces on half-line. Dokl. Akad. Nauk 359 (1998), 21–23. (Russian) MR 1668395
[7] P.  Oinarov: Two-side estimates of the norm of some classes of integral operators. Trudy Mat. Inst. Steklov. 204 (1993), 240–250. (Russian) MR 1320028
[8] A. V.  Bukhvalov: Generalization of Kolmogorov-Nagumo’s theorem on tensor product. Kachestv. pribl. metod. issledov. operator. uravnen. 4 (1979), 48–65. (Russian)
[9] E. I.  Berezhnoi: Sharp estimates for operators on cones in ideal spaces. Trudy Mat. Inst. Steklov. 204 (1993), 3–36. (Russian) MR 1320016
[10] E. I.  Berezhnoi: Two-weighted estimations for the Hardy–Littlwood maximal function in ideal Banach spaces. Proc. Amer. Math. Soc. 127 (1999), 79–87. DOI 10.1090/S0002-9939-99-04998-9 | MR 1622773
[11] Q.  Lai: Weighted modular inequalities for Hardy type operators. Proc. London Math. Soc. 79 (1999), 649–672. MR 1710168 | Zbl 1030.46030
[12] I. I.  Sharafutdinov: On the basisity of the Haar system in $L^{p(t)}([0,1])$ spaces. Mat. Sbornik 130 (1986), 275–283. (Russian)
[13] I. I.  Sharafutdinov: The topology of the space $L^{p(t)}([0,1])$. Mat. Zametki 26 (1976), 613–632. (Russian)
[14] O. Kováčik and J. Rákosník: On spaces $L^{p(x)}$ and $W^{k,p(x)}$. Czechoslovak Math. J. 41 (1991), 592–618. MR 1134951
[15] H. H.  Schefer: Banach Lattices and Positive Operators. Springer-Verlag, Berlin-Heidelberg-New York, 1974.
Partner of
EuDML logo